# SDR ABXA9700126

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910148435
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND VERITCAL WEB CRACKED AT STATION 658.  REPAIRED IAW DC-9 SRM 53-01 FIG 2 SHEET 3.
